MAUDE Adverse Event Report: FL136 FL-DELAND HYPO NEEDLE 25G X 1 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

FL136 FL-DELAND HYPO NEEDLE 25G X 1 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250305
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that it is unknown if the device will be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: reflux of the vaccine occurred between the insertion of the needle into the syringe therefore there is a loss of approximately 0.15 ml of product.Additional information provided on 4/16./2021 confirms that the product code that was initially reported as unknown has been identified as 8881250305.
 
Event or Problem Description
Additional information provided: neither the patient nor the vaccinator was injured, but the nurse was injured (dermabrasion) when she had to unhook the needle from its plastic cap (very hard to do) during other manipulations.
 
Additional Manufacturer Narrative
The following sections were updated per additional information provided on 5/19/21 from the sales representative:.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) did not identify any manufacturing or inspection anomalies.A review of maintenance records, both corrective and preventive and calibration records were reviewed and there were no issues related to the reported condition.All scheduled maintenance and calibration activities were completed.There were no samples returned for this complaint, however a photograph was provided.The photo was visually inspected and shows a non-cardinal health syringe and a 25 x 1¿ needle.The reported condition could not be confirmed as physical samples are required to perform the luer leak test per product specification.The exact root cause could not be determined based on available information.The 6m root cause analysis did not identify any issues with the manufacturing process that would have caused this issue.Prior to a lot¿s release, the lot must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for leakage in the fluid pathway.The lot met all defined acceptance criteria and was released.There were no manufacturing issues related to the complaint issued for this lot and a specific root cause could not be determined based on available information.There is no indication of a systemic issue with the product or process, so a capa will not be issued at this time.

Brand Name
HYPO NEEDLE 25G X 1 A BEV RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
FL136 FL-DELAND
2010 east international speedw
deland FL 32724
MDR Report Key11697196
Report Number1017768-2021-00927
Device Sequence Number3909262
Product Code FMI
UDI-Device Identifier20884521013817
UDI-Public20884521013817
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250305
Device Catalogue Number8881250305
Device Lot Number908411
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer04/02/2021
04/02/2021
04/02/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date04/29/2021
05/19/2021
05/21/2021
Patient Sequence Number1